Alert archive / Texas / Red Flag Warnings in 2011
Red Flag Warning 51, NWS Amarillo, TX
NWS Amarillo, TX issued this red flag warning at Oct 3, 2011, 5:29 AM CDT for 13 counties in Texas; Beaver County, Cimarron County, Texas County, Oklahoma. It took effect at Oct 3, 2011, 12:00 PM CDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 3, 2011, 5:29 AM CDT (10:29 UTC)
- In effect from
- Oct 3, 2011, 12:00 PM CDT
- Expired
- Oct 3, 2011, 7:00 PM CDT
- In force
- 7 hr
- Issued by
- NWS Amarillo, TX
Counties Beaver County, OK, Cimarron County, OK, Texas County, OK, Dallam County, TX, Deaf Smith County, TX, Hansford County, TX, Hartley County, TX, Hutchinson County, TX, Lipscomb County, TX, Moore County, TX, Ochiltree County, TX, Oldham County, TX, Potter County, TX, Randall County, TX, Roberts County, TX, Sherman County, TX
The radar
The Amarillo radar (KAMA), 83 km from the middle of the area, began a volume at 10:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 10.5 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3661 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- 60 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
483 WWUS84 KAMA 031029 RFWAMA URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE AMARILLO TX 529 AM CDT MON OCT 3 2011 ...CRITICAL FIRE WEATHER CONDITIONS LIKELY TODAY AND TUESDAY ACROSS THE OKLAHOMA AND NORTHERN HALF OF THE TEXAS PANHANDLES... OKZ001>003-TXZ001>009-011-032100- /O.UPG.KAMA.FW.A.0045.111003T1700Z-111004T0000Z/ /O.NEW.KAMA.FW.W.0051.111003T1700Z-111004T0000Z/ /O.CON.KAMA.FW.A.0046.111004T1700Z-111005T0000Z/ CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-OLDHAM- 529 AM CDT MON OCT 3 2011 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE OKLAHOMA PANHANDLE AND THE NORTHERN HALF OF THE TEXAS PANHANDLE... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR OKLAHOMA PANHANDLE AND THE NORTHERN HALF OF THE TEXAS PANHANDLE... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS EVENING ACROSS THE OKLAHOMA PANHANDLE AND THE WESTERN AND NORTHERN HALF OF THE TEXAS PANHANDLE. THE FIRE WEATHER WATCH FOR TODAY IS NO LONGER IN EFFECT. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING ACROSS THE OKLAHOMA PANHANDLE AND THE NORTHERN HALF OF THE TEXAS PANHANDLE. * AFFECTED AREA: IN OKLAHOMA...CIMARRON...TEXAS...BEAVER. IN TEXAS...DALLAM...SHERMAN...HANSFORD...OCHILTREE...LIPSCOMB... HARTLEY...MOORE...HUTCHINSON...ROBERTS...OLDHAM. * WIND: SOUTH TO SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS UP TO 35 MPH ARE LIKELY BETWEEN NOON AND 7 PM CDT TODAY AND TUESDAY. * HUMIDITY: MINIMUM HUMIDITY VALUES ARE EXPECTED TO DROP BETWEEN 10 TO 15 PERCENT THIS AFTERNOON AND TUESDAY AFTERNOON. * TIMING: CRITICAL FIRE WEATHER CONDITIONS WILL LIKELY DEVELOP AROUND NOON TODAY AND TUESDAY...THEN END AROUND 7 PM CDT BOTH DAYS AS WINDS SLOWLY DIMINISH AND HUMIDITY VALUES SLOWLY INCREASE. PRECAUTIONARY/PREPAREDNESS ACTIONS... RELATIVE HUMIDITIES OF 15 PERCENT OR LESS...SUSTAINED 20 FOOT WINDS OF 20 MPH OR GREATER...AND AN ELEVATED FIRE DANGER RATING WILL CREATE RED FLAG CONDITIONS. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ TXZ012-016-017-032100- /O.NEW.KAMA.FW.W.0051.111003T1700Z-111004T0000Z/ POTTER-DEAF SMITH-RANDALL- 529 AM CDT MON OCT 3 2011 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY ACROSS THE SOUTHWEST TEXAS PANHANDLE... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS EVENING ACROSS THE SOUTHWEST TEXAS PANHANDLE. * AFFECTED AREA: IN TEXAS...POTTER...DEAF SMITH...RANDALL. * WIND: SOUTH TO SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS UP TO 35 MPH ARE LIKELY BETWEEN NOON AND 7 PM CDT TODAY. * HUMIDITY: MINIMUM HUMIDITY VALUES ARE EXPECTED TO DROP BETWEEN 10 TO 15 PERCENT THIS AFTERNOON. * TIMING: CRITICAL FIRE WEATHER CONDITIONS WILL LIKELY DEVELOP AROUND NOON TODAY AND END AROUND 7 PM CDT AS WINDS SLOWLY DIMINISH AND HUMIDITY VALUES SLOWLY INCREASE. PRECAUTIONARY/PREPAREDNESS ACTIONS... RELATIVE HUMIDITIES OF 15 PERCENT OR LESS...SUSTAINED 20 FOOT WINDS OF 20 MPH OR GREATER...AND AN ELEVATED FIRE DANGER RATING WILL CREATE RED FLAG CONDITIONS. && $$ JACKSON FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT... HTTP://WWW.SRH.NOAA.GOV/AMA
2 follow-up statements
551 WWUS84 KAMA 032121 RFWAMA URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE AMARILLO TX 421 PM CDT MON OCT 3 2011 OKZ001>003-TXZ001>009-011-040000- /O.CON.KAMA.FW.W.0051.000000T0000Z-111004T0000Z/ /O.CON.KAMA.FW.A.0046.111004T1700Z-111005T0000Z/ CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-OLDHAM- 421 PM CDT MON OCT 3 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING FOR ALL OF THE OKLAHOMA PANHANDLE AND THE NORTHERN TEXAS PANHANDLE DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITY VALUES... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY VALUES FOR ALL OF THE OKLAHOMA PANHANDLE AND THE NORTHERN TEXAS PANHANDLE... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITY FOR ALL OF THE OKLAHOMA PANHANDLE AND THE NORTHERN TEXAS PANHANDLE. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR ALL OF THE OKLAHOMA PANHANDLE AND THE NORTHERN TEXAS PANHANDLE DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITY. * AFFECTED AREA: IN OKLAHOMA...CIMARRON...TEXAS...BEAVER. IN TEXAS...DALLAM...SHERMAN...HANSFORD...OCHILTREE...LIPSCOMB... HARTLEY...MOORE...HUTCHINSON...ROBERTS...OLDHAM. * WIND: SOUTH TO SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS UP TO 35 MPH ARE LIKELY THE REST OF THE AFTERNOON HOURS AND THEN AGAIN ON TUESDAY AFTERNOON. * HUMIDITY: MINIMUM HUMIDITY VALUES ARE EXPECTED TO FALL TO BETWEEN 10 TO 15 PERCENT THIS AFTERNOON AND TO AROUND 15 PERCENT TUESDAY AFTERNOON. * TIMING: CRITICAL FIRE WEATHER CONDITIONS WILL PERSIST THE REST OF THE AFTERNOON HOURS...THEN REDEVELOP AGAIN TUESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE FAVORABLE WEATHER FOR RAPID FIRE GROWTH AND SPREAD. AVOID ACTIVITIES THAT PROMOTE OPEN FLAMES AND SPARKS. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ TXZ012-016-017-040000- /O.EXA.KAMA.FW.A.0046.111004T1700Z-111005T0000Z/ /O.CON.KAMA.FW.W.0051.000000T0000Z-111004T0000Z/ POTTER-DEAF SMITH-RANDALL- 421 PM CDT MON OCT 3 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE SOUTHWEST TEXAS PANHANDLE... ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE SOUTHWEST TEXAS PANHANDLE... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR THE SOUTHWEST TEXAS PANHANDLE DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITY VALUES. IN ADDITION...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING FOR THE SOUTHWEST TEXAS PANHANDLE DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITY VALUES. * AFFECTED AREA: IN TEXAS...POTTER...DEAF SMITH...RANDALL. * WIND: SOUTH TO SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS UP TO 35 MPH ARE LIKELY THE REST OF THE AFTERNOON HOURS AND THEN AGAIN TUESDAY AFTERNOON. * HUMIDITY: MINIMUM HUMIDITY VALUES ARE EXPECTED TO FALL TO BETWEEN 10 AND 15 PERCENT THIS AFTERNOON AND TO AROUND 15 PERCENT TUESDAY AFTERNOON. * TIMING: CRITICAL FIRE WEATHER CONDITIONS WILL PERSIST THE REST OF THE AFTERNOON HOURS...THEN REDEVELOP AGAIN TUESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE FAVORABLE WEATHER FOR RAPID FIRE GROWTH AND SPREAD. AVOID ACTIVITIES THAT PROMOTE OPEN FLAMES AND SPARKS. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ ANDRADE FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT... HTTP://WWW.SRH.NOAA.GOV/AMA
942 WWUS84 KAMA 032347 RFWAMA URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE AMARILLO TX 647 PM CDT MON OCT 3 2011 OKZ001>003-TXZ001>009-011-012-016-017-041200- /O.EXP.KAMA.FW.W.0051.000000T0000Z-111004T0000Z/ /O.CON.KAMA.FW.A.0046.111004T1700Z-111005T0000Z/ CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-OLDHAM-POTTER-DEAF SMITH-RANDALL- 647 PM CDT MON OCT 3 2011 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE OKLAHOMA PANHANDLE AND THE NORTHERN AND WESTERN TEXAS PANHANDLE... ...RED FLAG WARNING WILL EXPIRE AT 7 PM CDT THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE OKLAHOMA PANHANDLE AND THE NORTHERN AND WESTERN TEXAS PANHANDLE... THE RED FLAG WARNING WILL EXPIRE AT 7 PM CDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING. * AFFECTED AREA: IN OKLAHOMA...CIMARRON...TEXAS...BEAVER. IN TEXAS...DALLAM...SHERMAN...HANSFORD...OCHILTREE...LIPSCOMB... HARTLEY...MOORE...HUTCHINSON...ROBERTS...OLDHAM...POTTER... DEAF SMITH...RANDALL. * WIND: SOUTH TO SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS UP TO 35 MPH ARE POSSIBLE ON TUESDAY AFTERNOON. * HUMIDITY: MINIMUM HUMIDITY VALUES ARE EXPECTED TO FALL TO AROUND 15 PERCENT TUESDAY AFTERNOON. * TIMING: CRITICAL FIRE WEATHER CONDITIONS WILL DEVELOP TUESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ JOHNSON FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT... HTTP://WWW.SRH.NOAA.GOV/AMA
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this red flag warning went out at Oct 3, 5:16 AM CDT, 13 minutes earlier.
Area forecast discussion, Oct 3, 5:16 AM CDT, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AMARILLO TX
516 AM CDT MON OCT 3 2011
.DISCUSSION...
AN ACTIVE WEEK APPEARS TO BE IN STORE FOR THE PANHANDLES WITH WINTER
WEATHER PRETTY MUCH THE ONLY ELEMENT THAT WILL BE MISSING.
TODAY-TUESDAY NIGHT: WARM...DRY...AND BREEZY CONDITIONS CAN BE
EXPECTED AS THE AREA WILL BE UNDER AN UPPER-LEVEL RIDGE ALOFT. A LEE
SIDE SURFACE TROUGH WILL PRODUCE BREEZY SOUTHERLY WINDS BETWEEN 15
AND 25 MPH THIS AFTERNOON AND SHOULD ALLOW MANY LOCATIONS TO TOP OUT
IN THE 90S AGAIN. HIGHS SHOULD BE SLIGHTLY COOLER ON TUESDAY AS
HEIGHTS BEGIN TO FALL AHEAD OF A LEAD SHORTWAVE TROUGH. STILL...HIGHS
WILL BE UNSEASONABLY WARM AND SOUTHERLY WINDS WILL REMAIN BREEZY
AHEAD OF A SURFACE TROUGH. AS LEAD SHORTWAVE TROUGH MOVES INTO
NORTHERN NEW MEXICO...LARGE SCALE ASCENT AND MOISTURE RETURN SHOULD
BE SUFFICIENT TO WARRANT A MENTION OF SHOWERS AND THUNDERSTORMS BY
TUESDAY NIGHT.
WEDNESDAY: AFOREMENTIONED LEAD SHORTWAVE TROUGH WILL MOVE INTO
WESTERN KANSAS BY WEDNESDAY EVENING. ASSOCIATED SHOWER AND
THUNDERSTORM CHANCES SHOULD GRADUALLY END FROM SOUTHWEST TO
NORTHEAST BY MIDNIGHT AS THE BEST LIFT PASSES TO THE NORTH. THINK
THE BEST CHANCE OF RAIN WILL BE ACROSS THE SOUTHWESTERN HALF OF THE
PANHANDLES WHERE MOISTURE WILL BE DEEPEST. HIGH TEMPERATURES WILL BE
TRICKY DEPENDING ON HOW LINGERING PRECIPITATION AND HOW FAST CLOUD
COVER CAN BREAK. INSTABILITY IS EXPECTED TO BE WEAK...BUT INCREASING
DEEP LAYER SHEAR COULD ALLOW A FEW STORMS TO BECOME STRONG WITH SMALL
HAIL AND GUSTY WINDS BEING THE PRIMARY HAZARDS.
THURSDAY-THURSDAY NIGHT: THIS COULD BE A TRANSITION DAY BETWEEN UPPER-
LEVEL STORM SYSTEMS. A STRONGER SHORTWAVE TROUGH WILL HELP CARVE OUT
A LONGWAVE TROUGH OVER THE WESTERN STATES. LIFT ASSOCIATED WITH THIS
WILL BEGIN TO SLOWLY IMPINGE ON THE AREA BY THURSDAY AFTERNOON BUT
ESPECIALLY BY THURSDAY NIGHT. AS A RESULT...THINK THUNDERSTORM
CHANCES MAY BE BEST ACROSS THE WEST THURSDAY AFTERNOON AND THEN
SPREAD ACROSS THE REMAINDER OF THE AREA THURSDAY EVENING AND NIGHT.
AS THE UPPER-LEVEL SYSTEM APPROACHES...LOW/MID-LEVEL WINDS ARE
EXPECTED TO STRENGTHEN CONSIDERABLY. AS A RESULT...EXPECT A BREEZY TO
WINDY DAY...ESPECIALLY DURING THE AFTERNOON. FORECAST SOUNDINGS
CONTINUE TO SUGGEST THAT WE COULD BE CLOSE TO WIND ADVISORY CRITERIA.
FRIDAY-FRIDAY NIGHT: THIS APPEARS TO BE THE BEST CHANCE OF SHOWERS
AND THUNDERSTORMS AS LARGE SCALE LIFT AND MOISTURE WILL BE WORKING IN
TANDEM. INCREASED RAIN CHANCES DURING THIS TIME FRAME. SOME POTENTIAL
FOR STRONG TO SEVERE THUNDERSTORMS FRIDAY AFTERNOON AND EVENING BUT
MAY DEPEND ON HOW MUCH HEATING CAN MATERIALIZE. NONETHELESS...FORECAST
SOUNDINGS SUGGEST MIXED LAYER CAPE VALUES OF 500-1000 J/KG ALONG WITH
STRONG DEEP LAYER WIND SHEAR. IF A HIGHER DEGREE OF INSTABILITY
DEVELOPS...THE SEVERE WEATHER THREAT WILL GREATLY INCREASE. WILL ALSO
HAVE TO WATCH THE POTENTIAL FOR HEAVY RAIN DURING THIS TIME FRAME AS
PRECIPITABLE WATER VALUES WILL BE WELL ABOVE NORMAL...WARM CLOUD
DEPTHS WILL BE HIGH...AND THERE WILL BE ABUNDANT LIFT. ONCE
AGAIN...BREEZY TO WINDY CONDITIONS APPEAR LIKELY ON FRIDAY...BUT
WINDS MAY NOT BE QUITE AS STRONG AS THURSDAY. HIGH TEMPERATURES WILL
BE EXTREMELY TRICKY DUE TO EXTENSIVE CLOUD COVER AND ONGOING
PRECIPITATION.
SATURDAY-MONDAY: MODEL GUIDANCE CONTINUES TO HAVE DISAGREEMENTS AND
RUN-TO-RUN CONSISTENCIES WITH RESPECT TO THE EJECTION OF THE WESTERN
TROUGH. KEPT MOST OF THE FORECAST DURING THIS TIME FRAME IN
TACT...BUT THE 00Z ECMWF WOULD SUGGEST DECREASING RAIN CHANCES AS IT
DRY SLOTS MOST THE AREA SATURDAY AND ESPECIALLY SUNDAY AND MONDAY.
CONFIDENCE DURING THIS TIME FRAME REMAINS VERY LOW.
JACKSON
&&
.FIRE WEATHER...
CRITICAL FIRE WEATHER CONDITIONS CAN BE EXPECTED BETWEEN NOON AND 7 PM
CDT TODAY ACROSS THE OKLAHOMA PANHANDLE AND THE WESTERN AND NORTHERN
HALF OF THE TEXAS PANHANDLE WHERE 20 FOOT WINDS WILL BE THE STRONGEST.
ELEVATED FIRE WEATHER CONDITIONS WILL BE POSSIBLE TODAY ACROSS THE
REST OF THE TEXAS PANHANDLE BETWEEN NOON AND 7 PM. CRITICAL FIRE
WEATHER CONDITIONS ARE LIKELY TUESDAY AFTERNOON INTO EARLY EVENING
ACROSS THE OKLAHOMA PANHANDLE AND THE NORTHERN HALF OF THE TEXAS
PANHANDLES. ELEVATED FIRE WEATHER CONDITIONS ARE LIKELY DURING THE
SAME TIME FRAME ACROSS THE REST OF THE TEXAS PANHANDLE. NO FIRE
WEATHER CONDITIONS ARE EXPECTED WEDNESDAY THROUGH FRIDAY AS RELATIVE
HUMIDITY VALUES WILL REMAIN ABOVE 20 PERCENT. HOWEVER...STRONG WINDS
ARE EXPECTED THURSDAY AND FRIDAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMARILLO TX 91 52 84 53 74 / 0 0 0 20 30
BEAVER OK 96 55 90 54 84 / 0 0 0 5 20
BOISE CITY OK 90 51 84 50 73 / 5 0 5 10 30
BORGER TX 94 56 83 57 75 / 0 0 0 10 30
BOYS RANCH TX 92 49 85 53 74 / 0 0 0 20 30
CANYON TX 91 49 85 51 74 / 0 0 0 20 40
CLARENDON TX 93 52 86 54 76 / 0 0 0 10 30
DALHART TX 90 48 83 50 73 / 0 0 5 20 30
GUYMON OK 91 53 88 52 76 / 0 0 0 10 20
HEREFORD TX 89 49 84 49 73 / 0 0 0 20 40
LIPSCOMB TX 93 51 90 53 82 / 0 0 0 10 20
PAMPA TX 92 54 82 54 76 / 0 0 0 10 20
SHAMROCK TX 93 53 88 53 79 / 0 0 0 10 20
WELLINGTON TX 94 53 90 53 81 / 0 0 0 10 20
&&
.AMA WATCHES/WARNINGS/ADVISORIES...
TX...RED FLAG WARNING FROM NOON TODAY TO 7 PM CDT THIS EVENING FOR
THE FOLLOWING ZONES: DALLAM...DEAF SMITH...HANSFORD...
HARTLEY...HUTCHINSON...LIPSCOMB...MOORE...OCHILTREE...
OLDHAM...POTTER...RANDALL...ROBERTS...SHERMAN.
FIRE WEATHER WATCH FROM TUESDAY AFTERNOON THROUGH TUESDAY
EVENING FOR THE FOLLOWING ZONES: DALLAM...HANSFORD...
HARTLEY...HUTCHINSON...LIPSCOMB...MOORE...OCHILTREE...
OLDHAM...ROBERTS...SHERMAN.
OK...RED FLAG WARNING FROM NOON TODAY TO 7 PM CDT THIS EVENING FOR
THE FOLLOWING ZONES: BEAVER...CIMARRON...TEXAS.
FIRE WEATHER WATCH FROM TUESDAY AFTERNOON THROUGH TUESDAY
EVENING FOR THE FOLLOWING ZONES: BEAVER...CIMARRON...TEXAS.
&&
15/13Hazardous weather outlook, Oct 3, 4:44 AM CDT, 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AMARILLO TX 444 AM CDT MON OCT 3 2011 OKZ001>003-TXZ001>020-032100- CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 444 AM CDT MON OCT 3 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE...TODAY AND TONIGHT. CRITICAL FIRE WEATHER CONDITIONS CAN BE EXPECTED ACROSS THE OKLAHOMA PANHANDLE AND THE WESTERN AND NORTHERN HALF OF THE TEXAS PANHANDLE BETWEEN NOON AND 7 PM CDT DUE TO STRONG SOUTH WINDS OF 15 TO 25 MPH AND LOW RELATIVE HUMIDITY. A RED FLAG WARNING IS IN EFFECT FOR THESE LOCATIONS. ELEVATED FIRE WEATHER CONDITIONS CAN BE EXPECTED ACROSS THE SOUTHEAST TEXAS PANHANDLE BETWEEN NOON AND 7 PM DUE TO BREEZY SOUTH WINDS OF 15 TO 20 MPH AND LOW RELATIVE HUMIDITY. IN ADDITION...SOUTHERLY WINDS BETWEEN 15 AND 25 MPH WILL ALSO REQUIRE BOATERS TO EXERCISE CAUTION ON AREA LAKES TODAY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. CRITICAL FIRE WEATHER CONDITIONS ARE LIKELY ACROSS THE OKLAHOMA PANHANDLE AND THE NORTHERN HALF OF THE TEXAS PANHANDLE TUESDAY AFTERNOON AND EVENING WHERE SURFACE WINDS WILL BE STRONGEST. A FIRE WEATHER WATCH REMAINS IN EFFECT FOR THESE LOCATIONS. ELEVATED FIRE WEATHER CONDITIONS ARE LIKELY ACROSS THE REST OF THE TEXAS PANHANDLE DUE TO LOW HUMIDITY AND BREEZY CONDITIONS. THUNDERSTORMS ARE POSSIBLE ACROSS MOST OF THE PANHANDLES ON WEDNESDAY. THUNDERSTORMS WILL ALSO BE POSSIBLE THURSDAY MORNING AFTERNOON ACROSS THE WESTERN HALF OF THE PANHANDLES AND THEN ACROSS ALL OF THE PANHANDLES THURSDAY EVENING AND NIGHT. SOME STORMS DURING THIS TIME FRAME COULD BE STRONG WITH SMALL HAIL AND GUSTY WINDS BEING THE MAIN HAZARDS. STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE FRIDAY AND FRIDAY NIGHT ACROSS ALL OF THE PANHANDLES. DAMAGING WINDS AND LARGE HAIL ARE EXPECTED TO BE THE MAIN HAZARDS. LOCALLY HEAVY RAINFALL WILL ALSO BE A POSSIBILITY FRIDAY AFTERNOON THROUGH FRIDAY NIGHT. STRONG SURFACE WINDS UP TO 35 MPH WITH GUSTS NEAR 45 MPH WILL BE POSSIBLE THURSDAY...MAINLY DURING THE AFTERNOON HOURS. A WIND ADVISORY MAY BE NECESSARY. THUNDERSTORMS ARE POSSIBLE ON SATURDAY AND SUNDAY ACROSS ALL OF THE PANHANDLES. SOME STORMS COULD BE STRONG WITH SMALL HAIL AND GUSTY WINDS BEING THE MAIN HAZARDS. .SPOTTER INFORMATION STATEMENT... AREA FIRE MANAGERS AND EMERGENCY OFFICIALS SHOULD BE ALERT FOR ELEVATED TO CRITICAL FIRE WEATHER CONDITIONS TODAY AND TUESDAY. SPOTTER ACTIVATION IS POSSIBLE FRIDAY AND FRIDAY NIGHT. JACKSON
Nearby
Red Flag Warnings in Texas, 2011Red Flag Warnings in Oklahoma, 2011Every red flag warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.